What Antidepressant Drugs Are Safe For Teens?
Hello,. I am 20 years old. I have had a few months of memory loss, fatigue, occasional nosebleeds, bad mood and prolonged sadness. Bad mood problem I experienced when I was 16 years old, but lately I often feel unfocused and blank (like suddenly blank and forget for a moment). I ask for advice whether my pain can be reduced by taking antidepressants? Do I have depression or other chronic illnesses?
Good morning, thanks for asking at HealthReplies.com. Decreased memory, feelings of fatigue and a sad and bad mood, are often directly associated with feelings of depression. This is not entirely wrong, but you should know that such conditions can also be caused by:
Bipolar disorder Dystymic disorder Cyclothymic disorder Effect of hormones Lack of nutrition Decreased concentration due to environmental influences
Which, in the presence of several possibilities, must be checked first before determining what drug is most appropriate. After all, even if it is true that you have depression, antidepressant drugs are prescription drugs and to get them, you have to get checked first. Therefore our advice, especially because you have been experiencing it for a long time and it seems quite disturbing your daily life, you should consult a psychiatrist about your problem. Your psychiatrist will try to dig up your medical and social history so far, and find a diagnosis that comes closest to your current condition. Handling, of course, depends on the results of these examinations.
In the meantime, to help your psychiatrist determine a diagnosis, you should try to recall what caused the first time you felt your feelings change. Has there been a traumatic event, an extraordinary disappointment, or anything that has affected your current attitude. In addition, you should also find out if there are other family members who have the same complaints as you, and what thoughts come to bother you when you want to focus on something. We wish you and your family good health.
That's all, hope it helps.
dr. Amadeo D. Basfiansa